Tylenol Reaction – Candida Related?

Home The Candida Forum Candida Questions Tylenol Reaction – Candida Related?

This topic contains 4 replies, has 2 voices, and was last updated by  raster 6 years, 1 month ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #102515

    shannonkv
    Member
    Topics: 13
    Replies: 26

    I took Tylenol at about 2am on an empty stomach the other night to try and manage my very painful menstrual cramps. My stomach is sensitive to such things on an empty stomach (temporarily upset for maybe 30 minutes – worst case scenario), but what I have experienced is beyond extreme.

    I woke up 5 hours later very nauseous, threw up and felt nauseous for the rest of the day and could only manage to get a bit of yogurt and water down until about 4pm. I had 2 eggs, which temporarily helped and then felt sick for the rest of the day/ night on the verge of being sick again.

    Today I don’t feel queasy, but I am extremely weak and very lightheaded (almost slightly dizzy).

    Do you think that the Tylenol may have flared up my candida or that its not related what-so-ever?

    Look forward to your thoughts!

    #102520

    raster
    Participant
    Topics: 104
    Replies: 6838

    Yes it likely did benefit the candida. We have talked about this a number of times on the forum but this drug is in the NSAIDS category and thus it greatly benefits the candida. There are some studies on the subject as well.

    I’d do a forum search and keep an eye out for dvjorge’s posts.

    -raster

    #102525

    shannonkv
    Member
    Topics: 13
    Replies: 26

    I was searching the forum, but must have missed info discussing the negative reaction to starving candida.

    Are there any pain killers that are “safe”?

    Thanks!

    #102739

    shannonkv
    Member
    Topics: 13
    Replies: 26

    So it’s been almost 4 days since I started feeling ill after taking Tylenol and I am still very lightheaded/ dizzy and cannot stomach any food until later in the afternoon. If this is die-off symptoms from the Tylenol, which I do believe it is…should I start taking antifungals again? I’ve been taking molybdenum the last few days to try to build up my system again, but I don’t want to make things worse.

    I really need to get this under control – I missed 3 days of work this week and I’m on a contract, so no sick pay :-/

    #102740

    raster
    Participant
    Topics: 104
    Replies: 6838

    I don’t know what advice I can give and have not taken any NSAIDS while on the diet; I would just try to detox and support your immune system and battle back the candida.

    -raster

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Tylenol Reaction – Candida Related?’ is closed to new replies.